# SDR 2025F00108

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: General aviation
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- Aircraft time: 16,240 hours, 55,370 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,356 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Broken
- Location: Governor
- Component: Governor, Woodward
- Component part number: G210659
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT LANDING IN VIEQUES AIRPORT RIGHT ENGINE PRESENTED EXESIVE VIBRATION, PILOT PERFORMED PREVENTIVE SHUTDOWN. ENGINE WAS INSPECTED AND FOUND THE PROPELLER GOVERNOR SHAFT BROKEN. PROPELLER GOVERNOR WAS REMOVED AND OVERHAULED PROPELLER GOVERNOR INSTALLED. OPERATIONAL CHECK PERFORMED FOUND NO OTHER DISCREPANCIES.
